This morning, because of the pain in my elbows caused from overzealous paddling yesterday, I took some asseto^Waceto^Wecset^Wtylenol with codiene. At first I just felt this weird feeling of disassociation from my body – except the pain in my elbows, that penetrated like a million candlepower spot light through fog. But 5 minutes ago I broke out in a sweat and now I feel like I’m going to throw up. It’s going to be a fun day at work.
Update: Around 10:30 I had to literally RUN to the bathroom because I was about to throw up. I got there, but I didn’t throw up. I stood over the toilet for 15 minutes until the urge passed. It’s now 2pm, and I finally feel like I can actually think and work again, but of course my elbows are quite painful – although no worse than they were a few days ago. I used to have a large jar of ibuprophen in my desk drawer, but I took it out for some reason. I think I need to bring it back.
2 thoughts on “Bleargh”
Codeine makes me throw up, too. That’s why I avoid it.
I hope you feel better, Baby. At least it won’t last too long.
Ugh… I don’t like codeine — it makes me feel “spongy”.
Comments are closed.